Averaging for a fully-coupled piecewise deterministic Markov process in infinite dimension

Type de document :
Article dans une revue
Advances in Applied Probability, Applied Probability Trust, 2012, 44 (3), pp.749-773
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00754987
Contributeur : Serena Benassù <>
Soumis le : mardi 20 novembre 2012 - 11:48:05
Dernière modification le : lundi 29 mai 2017 - 14:21:31

Identifiants

  • HAL Id : hal-00754987, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

A. Genadot, M. Thieullen. Averaging for a fully-coupled piecewise deterministic Markov process in infinite dimension. Advances in Applied Probability, Applied Probability Trust, 2012, 44 (3), pp.749-773. <hal-00754987>

Partager

Métriques

Consultations de la notice

38